# SDR V0XR20230315002

- Difficulty date: December 29, 2022
- Submitted: March 15, 2023
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N12564
- Make and model: Emb EMB-145LR
- Aircraft serial: 145618
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14530644415
- Condition: Corroded
- Location: Zone 100
- Part time: 41,566 hours, 32,441 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL -479 BETWEEN FRAME38 AND 45 IS CORRODED. PART REPLACED
